Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Hair fall, 28 years, from 4 months - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   I need some suggestion regarding my hair fall problem
Doctor :   May I know your age and gender?
User :   28, Female
Doctor :   SInce when are you experiencing these symptoms?
User :   from last 1 year
User :   last 4 months I find it to be more
Doctor :   Ok
Doctor :   May I know, approximately how much hair are you losing per day?
User :   20/30
Doctor :   Ok
Doctor :   Is your hair line receding or do you notice bald patches on your scalp?
User :   its not still baldness, not the length also receding
Doctor :   Ok
User :   but as it is falling much I am worried if it creates baldness
Doctor :   Do you have any other symptoms such as tension headaches, acne problems, PCOD's, thyroid issues?
User :   no
Doctor :   Have you tried seeing a doctor in the past or have you tried any treatment?
User :   not yet
User :   some years back I took treatment for pimple problem
User :   its more than 13 yeras
Doctor :   Ok
Doctor :   Let me brief you.
User :   yah
Doctor :   Before I proceed with explaining you, let me first assure you, that what you are facing is a completely normal phenomena.
Doctor :   Hair fall less than 100 hair per day, is a normal conditions that occurs due to the wear and tear.
User :   ok
User :   what should be the growth rate per day?
Doctor :   however since you notice that the symptoms have become worsened since few months, let me suggest few measures that should help you.
User :   yes please
Doctor :   1. Worsening of hair fall can occur due to few factors such as lack of proper diet, presence of dandruff, increased stress, due to use of certain medications, menstrual irregularities and so on.
Doctor :   If you have had such problems in the recent past, or have used few medications such as oral birth pills, antibiotics, antinausea medications, then the effect s probably may be due to this
User :   amoth the above I think dandruff can bea problem that I sometime get
User :   also what kind of diet can help, if you could suggest please
Doctor :   Yes, its necessary that you control this dandruff as this is one of the most important factor for hair loss.
Doctor :   I shall come to dietary issues later.
Doctor :   2. Use antidandruff shampoos regularly, if its not every day atleast once in every 2 - 3days is must.
User :   ok
Doctor :   Most effective antidandruff products known to hair specialist is NIZARAL shampoo.
Doctor :   use this product and folllow the instructions exactly as mentioned in its instructions.
User :   ok
Doctor :   3. Avoid wiping your hair when its wet with a towel, instead dry hair using a dryer or fan air.
User :   ok
Doctor :   4. Since tension and stress are another well known factors causing hair fall, good sleep, reducing your worries, proper management of stress is also necessary.
User :   thanks for your suggestion, I need to hear more, but can we continue after some time, as I am having some urgent issues at work now.
Doctor :   Yes, you can log back with me on your lesiure time.
User :   thanks a lot
Doctor :   I shall send you a mail alternatively with the measures that would help you if that is fine.
Doctor :   If its fine, can you confirm your email id.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor